Alert archive / Pennsylvania / Flash Flood Warnings in 2011

Flash Flood Warning 10, NWS Binghamton, NY

April 16, 2011Bradford County, Pennsylvania

NWS Binghamton, NY issued this flash flood warning at Apr 16, 2011, 10:54 PM EDT for Bradford County, Pennsylvania. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2011, 10:54 PM EDT (02:54 UTC)
Expired
Apr 17, 2011, 5:00 AM EDT
In force
6 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

County Bradford County, PA

The radar

The Binghamton radar (KBGM), 67 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 11:20 PM EDTFLASH FLOOD2 Nne Wilmot, PAPENNDOT REPORTS STATE ROUTE 2007 COMPLETELY FLOODED IN THE TERRY TOWNSHIP.
Apr 16, 11:26 PM EDTFLASH FLOODWest Burlington, PA911 CENTER REPORTS WATER UP TO THE WINDOWS OF ONE CAR....ABOUT A FOOT FROM THE ROOF. THE CAR WAS LOCATED NEXT TO ROUTE 6 IN THE WEST BURLINGTON AREA.
Apr 16, 11:30 PM EDTFLASH FLOODWest Burlington, PAPENNDOT REPORTS THAT ROUTE 6 IS DOWN TO 1 LANE DUE TO WATER OVER THE ROAD FROM THE SURGAR CREEK. ONE CAR HAS BECOME STUCK IN THE HIGH WATER WHICH WAS UP TO THE WINDOWS OF THE CAR.
Apr 17, 12:25 AM EDTFLASH FLOODWest Burlington, PAPENNDOT REPORTS THAT ROUTE 6 IS DOWN TO 1 LANE DUE TO WATER OVER THE ROAD FROM THE SURGAR CREEK. ONE CAR HAS BECOME STUCK IN THE HIGH WATER WHICH WAS UP TO THE WINDOWS OF THE CAR.
Apr 17, 2:12 AM EDTFLASH FLOOD2 Nne Wilmot, PAPENNDOT REPORTS A SIGNIFICANT AMOUNT OF WATER STILL ON STATE ROUTE 2007 IN THE TERRY TOWNSHIP.
Apr 17, 2:16 AM EDTFLASH FLOODWest Burlington, PAPENNDOT REPORTS ROUTE 6 STILL DOWN TO ONE LANE DUE TO HIGH WATER ON ROAD. THE WATER IS BEGINNING TO RECEDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.9 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2011-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2011-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

298 
WGUS51 KBGM 170254
FFWBGM
PAC015-170900-
/O.NEW.KBGM.FF.W.0010.110417T0254Z-110417T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1054 PM EDT SAT APR 16 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 500 AM EDT SUNDAY

* AT 1047 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  AN AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CANTON...
  MONROETON...SAYRE...TOWANDA...TROY...WYALUSING...WYSOX AND CHEMUNG.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4200 7668 4200 7615 4165 7612 4165 7620
      4154 7623 4159 7687 4160 7689 4168 7690

$$

HEDEN
2 follow-up statements
840 
WGUS71 KBGM 170639
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
239 AM EDT SUN APR 17 2011

PAC015-170900-
/O.CON.KBGM.FF.W.0010.000000T0000Z-110417T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BRADFORD PA-
239 AM EDT SUN APR 17 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM EDT FOR
BRADFORD COUNTY...

AT 229 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH 
FLOODING IN WEST BURLINGTON ALONG ROUTE 6 NEAR SUGAR CREEK...ALONG 
WITH STATE ROUTE 2007 IN TERRY TOWNSHIP JUST NORTH OF WILMOT.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CANTON...  
MONROETON...SAYRE...TOWANDA...TROY...WEST 
BURLINGTON...WILMOT...WYALUSING...WYSOX AND CHEMUNG.

THE RAIN HAS ENDED ACROSS THE COUNTY BUT ROUTE 6 NEAR WEST 
BURLINGTON IS STILL DOWN TO 1 LANE DUE TO HIGH WATER. IN 
ADDITION...SIGNIFICANT WATER REMAINS ON STATE ROUTE 2007 IN TERRY 
TOWNSHIP JUST NORTH OF WILMOT. THE WATER WILL CONTINUE TO RECEDE 
OVER THE NEXT FEW HOURS WITH THE THREAT FOR RAIN OVER.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4200 7668 4200 7615 4165 7612 4165 7620
      4154 7623 4159 7687 4160 7689 4168 7690

$$

HEDEN
317 
WGUS71 KBGM 170857
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
457 AM EDT SUN APR 17 2011

PAC015-170908-
/O.EXP.KBGM.FF.W.0010.000000T0000Z-110417T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BRADFORD PA-
457 AM EDT SUN APR 17 2011

...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 AM EDT FOR BRADFORD
COUNTY...

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CANTON...
  MONROETON...SAYRE...TOWANDA...TROY...WYALUSING...WYSOX AND CHEMUNG.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4200 7668 4200 7615 4165 7612 4165 7620
      4154 7623 4159 7687 4160 7689 4168 7690

$$

SLI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 8:59 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Apr 16, 8:59 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
859 PM EDT SAT APR 16 2011

.SYNOPSIS...
LOW PRESSURE WILL BRING A CONTINUATION OF SOAKING RAINS THROUGH
TONIGHT. THE PRECIPITATION WILL TAPER OFF TO SHOWERS ON SUNDAY.
HOWEVER THE WEATHER WILL REMAIN COOLER THAN NORMAL AND UNSETTLED
THROUGH MID WEEK.

&&

.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
AS OF 708 PM...FORECAST ON TRACK WITH BREEZY CONDITIONS CONTINUING BUT
STRONGEST WINDS HAVE CERTAINLY PASSED US. KBGM RADAR PRECIP
ESTIMATES SEEM TO BE ON TARGET BASED ON GROUND REPORTS WITH MOST
OF THE CWA SEEING LESS THAN A HALF OF AN INCH ATTM. THE EXCEPTION
HAS BEEN ACROSS STEUBEN CO NY AND BRADFORD CO PA WHERE TOTALS ARE
APPROACHING AN INCH. BIGGEST SHORT TERM CONCERN IS BRADFORD CO PA
WHERE ANOTHER SLUG OF MOISTURE IS MOVING IN. A CALL DOWN TO THE
911 CTR. IN BRADFORD CO. CONFIRMS MAINLY NUISANCE WATER ISSUES
WITH SOME WATER OVER ROUTE 6...A SPOT THAT USUALLY SEES THIS TYPE
OF FLOODING. A SHORT TERM FLOOD ADVISORY WAS ISSUED FOR BRADFORD
CO...AND EXTENDED TO THE EAST INTO WYOMING AND SUSQUEHANNA
COUNTIES TO ACCOUNT FOR MINOR SMALL STREAM FLOODING ALONG WITH
NUISANCE WATER OVER ROAD ISSUES. STILL THE POTENTIAL FOR FLOODING
FARTHER EAST MAINLY OVER THE CATSKILLS THUS THE FLOOD WATCH
REMAINS IN EFFECT. THE PREVIOUS AFD IS BELOW...

BEST LOW LEVEL JET DYNAMICS HAVE PUSHED NORTH OF REGION. MAX GUSTS
REPORTED SINCE MIDNIGHT ON OUR MESONET WERE IN THE 30-35 MPH
RANGE. THEREFOR WE DECIDED TO DROP THE WIND ADVISORY. CONTINUING
GUSTS OF 20 TO 30 MPH ARE POSSIBLE THROUGH EARLY EVENING.

THE MAIN WEATHER THREAT CONTINUES TO BE MODERATE TO HEAVY
RAINFALL, AND ITS ASSOCIATED HYDRO CONCERNS. THE FIRST BATCH THIS
MORNING DID LITTLE MORE THAN WET THE GROUND IN MOST PLACES, BUT
THE CURRENT BATCH HAS FILLED IN NICELY AND IS BEING DRIVEN BY MUCH
BETTER INSENTROPIC LIFT.

THE BEST CHANCE FOR HEAVY RAIN WILL BE EAST OF INTERSTATE 81,
AHEAD OF APPROACHING FRONTAL OCCLUSION. TRIPLE POINT IS PROGGED TO
ROTATE THROUGH WESTERN CATSKILLS AFTER SUNSET, SO THIS WILL BE THE
AREA TO WATCH.

&&

.SHORT TERM /MIDNIGHT TONIGHT THROUGH TUESDAY/...
A FAIR DEGREE OF LOW LEVEL INSTABILITY REMAINS IN PLACE THROUGH SUNDAY
AFTERNOON. LAPSE RATES SUGGEST IT WILL NOT BE DIFFICULT TO POP
SHOWERS THROUGHOUT THE AFTERNOON HOURS.

FRONTAL SYSTEM WILL PUSH INTO THE MID ATLANTIC REGION ON MONDAY,
ALLOWING THE NORTHERN FA TO GET INTO FAIR WEATHER. HOWEVER THE
PROXIMITY OF THE FRONT, AND SOME RESIDUAL LOW LEVEL INSTABILITY,
FORCES US TO KEEP A CHANCE FOR RAIN SHOWERS OVER THE SOUTHERN FA.

ON TUESDAY A STRONG CYCLONE WILL PULL INTO EASTERN KANSAS.
STATIONARY FRONT OVER THE MID ATLANTIC WILL BEGIN TO RETURN
NORTHWARD AS A WARM FRONT. THIS WILL SPREAD ADDITIONAL RAINS INTO
THE FA.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
UNSETTLED WEATHER WILL CONTINUE THROUGH THE EXTENDED PERIOD.
TUESDAY NIGHT, LOW PRESSURE IN THE WESTERN LAKES WILL PUSH A WARM
FRONT OVER THE REGION. AS THIS LOW LIFTS INTO SOUTHERN ONTARIO
WEDNESDAY MORNING AREA SHOULD RESIDE IN THE WARM SECTOR WITH COLD
FRONTAL PASSAGE LATE AFTERNOON THROUGH EARLY EVENING. WILL CARRY
LIKELY POPS PRIMARILY FOR THESE PERIODS WITH SLIGHTLY LOWER POPS
ACROSS THE FAR SE CWA. WEDNESDAY NIGHT/THURSDAY, POST FRONTAL
CONDITIONS WITH WRAP AROUND MOISTURE AND COLD NORTHWEST FLOW WILL
RESULT IN CHC POPS FOR LINGERING RAIN SHOWERS.

THURSDAY NIGHT LOOKS DRY AS SFC HIGH PRES BRIEFLY BUILDS IN BEHIND
SYSTEM WITH TEMPS DROPPING BELOW FREEZING MOST PLACES. NEXT SYSTEM
WILL TAKE THE SAME TRACK FROM THE MID WEST NORTHEAST INTO THE
WESTERN LAKES AND INTO SOUTHERN ONTARIO. ON FRIDAY AFTERNOON WILL
CONTINUE WITH LOW CHC POPS FOR ALL BUT NRN CWA AS WARM FRONT
APPROACHES AREA. FRIDAY NIGHT/SATURDAY WILL ADVERTISE CHC POPS
WITH WARM FRONT MOVING THROUGH FRIDAY NIGHT/SATURDAY MORNING
FOLLOWED BY COLD FRONT PASSAGE LATE DAY THROUGH EVENING.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
IN GENERAL, WIDESPREAD MVFR CONDITIONS DUE TO CIGS WILL PERSISTS
THROUGH THE OVERNIGHT PERIOD. STEADY LIGHT TO MODERATE RAIN AND
VSBY RESTRICTIONS MVFR/IFR WILL PERSIST THROUGH 03Z THEN BECOME
UNRESTRICTED. BY MID MORNING, CONDITIONS WILL IMPROVE TO VFR WITH
CIGS AROUND 4K FT.

SOUTHEAST WINDS OF 15 KNOTS WITH GUSTS TO 25-30 KNOTS WILL PERSIST
UNTIL 06Z THEN BECOME W/SW AROUND 10 KNOTS AS THE OCCLUSION MOVES
THROUGH. BY MID MORNING SUNDAY W/SW WINDS WILL INCREASE TO 20-25
KNOTS WITH GUSTS TO 30-35 KNOTS.

OUTLOOK...

SUN NGT...PRIMARILY VFR.

MON...MAINLY VFR WITH LIGHT RAIN.

MON NGT...VFR.

TUE/TUE NGT/WED...MVFR IN LIGHT RAIN.

WED NGT/THU...MVFR CNTRL NY WITH SCT SHRA...VFR NE PA.

&&

.HYDROLOGY...
FLOOD WATCH FOR THE EASTERN HALF OF THE CWA LATE THIS AFTN AND
TONIGHT. POTENTIAL FOR 1 TO 2 INCHES OF RAIN MOSTLY IN NE PA AND
EAST OF INTERSTATE 81 IN NY. WITH AND JUST AHEAD OF THE OCCLUDED
FRONT HEAVY RAIN IS LIKELY THIS EVENING. VERY GOOD MOISTURE
TRANSPORT AHEAD OF THE FRONT INTO THE AREA WITH STRONG LOW AND MID
LEVEL WINDS. PRECIPITATABLE WATER AMOUNTS PEAK JUST OVER AN INCH.
HEAVY RAIN THIS EVENING COULD CAUSE SOME FLASH FLOODING OF CREEKS
AND STREAMS. RIVER FORECASTS AT THIS POINT DO NOT HAVE ANY
FLOODING BUT A FEW POINTS CREST WITHIN A FOOT OF FLOOD STAGE ON
SUNDAY...SO MINOR RIVER FLOODING ALSO POSSIBLE. RIVER LEVELS NOW
NEAR NORMAL FOR MID APRIL. WITH THE MOIST GROUND MOST OF THE RAIN
WILL RUN OFF INTO THE STREAMS AND RIVERS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 8 AM EDT SUNDAY FOR PAZ040-048-072.
     FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ039-043-044-047.
NY...FLOOD WATCH UNTIL 8 AM EDT SUNDAY FOR NYZ046-057-062.
     FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NYZ036-037-045-056.

&&

SYNOPSIS...DJP
NEAR TERM...DJP/HEDEN
SHORT TERM...DJP
LONG TERM...RRM
AVIATION...RRM
HYDROLOGY...
Hazardous weather outlook, Apr 16, 2:51 PM EDT, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
251 PM EDT SAT APR 16 2011

NYZ036-037-045-056-PAZ039-043-044-047-171900-
MADISON-SOUTHERN ONEIDA-CHENANGO-BROOME-SUSQUEHANNA-WYOMING-
LACKAWANNA-LUZERNE-
251 PM EDT SAT APR 16 2011

...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION. YOU COULD ALSO VISIT OUR WEBSITE AT
HTTP://WEATHER.GOV/BGM

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ046-057-062-PAZ040-048-072-171900-
OTSEGO-DELAWARE-SULLIVAN-NORTHERN WAYNE-PIKE-SOUTHERN WAYNE-
251 PM EDT SAT APR 16 2011

...FLOOD WATCH IN EFFECT FROM 7 PM EDT THIS EVENING THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION. YOU COULD ALSO VISIT OUR WEBSITE AT
HTTP://WEATHER.GOV/BGM

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ009-015>018-022>025-044-055-PAZ038-171900-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-CORTLAND-TIOGA-BRADFORD-
251 PM EDT SAT APR 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION. YOU COULD ALSO VISIT OUR WEBSITE AT
HTTP://WEATHER.GOV/BGM

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 16, 8:45 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
845 PM EDT SAT APR 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     NON-TSTM WND GST WB-SCRANTON ARPT        41.33N  75.73W
04/16/2011  M62 MPH          LUZERNE            PA   ASOS

            ATCT EVACUATED DUE TO WINDOWS BEING BLOWN OUT IN TOWER

&&

MJN
Local storm report, Apr 16, 8:48 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
848 PM EDT SAT APR 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     NON-TSTM WND DMG AVOCA                   41.34N  75.74W
04/16/2011                   LUZERNE            PA   EMERGENCY MNGR

            NUMEROUS TREES AND WIRES COUNTY WIDE BETWEEN 6 PM AND 8
            PM

&&

MJN
Local storm report, Apr 16, 9:19 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
919 PM EDT SAT APR 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     NON-TSTM WND DMG MONTICELLO              41.65N  74.69W
04/16/2011                   SULLIVAN           NY   EMERGENCY MNGR

            911 REPORTS TREES AND WIRES DOWN FROM MID-AFTERNOON
            THROUGH EVENING.

0600 PM     NON-TSTM WND DMG AVOCA                   41.34N  75.74W
04/16/2011                   LUZERNE            PA   EMERGENCY MNGR

            NUMEROUS TREES AND WIRES COUNTY WIDE BETWEEN 6 PM AND 8
            PM

0600 PM     NON-TSTM WND DMG SCRANTON                41.40N  75.67W
04/16/2011                   LACKAWANNA         PA   EMERGENCY MNGR

            911 CENTER REPORTS TREES WIRES POLES DOWN COUNTYWIDE.
            HIGHEST VOLUME OF CALLS CAME IN THIS EVENING.

0600 PM     NON-TSTM WND DMG HONESDALE               41.58N  75.25W
04/16/2011                   WAYNE              PA   EMERGENCY MNGR

            911 CENTER REPORTS TREES AND WIRES DOWN COUNTYWIDE.
            HIGHEST VOLUME OF CALLS CAME IN AFTER 6 PM.

0703 PM     NON-TSTM WND GST WB-SCRANTON ARPT        41.33N  75.73W
04/16/2011  M62 MPH          LUZERNE            PA   ASOS

            ATCT EVACUATED DUE TO WINDOWS BEING BLOWN OUT IN TOWER

&&

HEDEN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 10:55 PM EDTRiver Flood WarningBGMBradford4 hr
Apr 17, 4:02 AM EDTWind AdvisoryBGMBradford, Lackawanna, Luzerne, Pike, Susquehanna, Wayne and 1 more16 hr
Apr 17, 11:13 AM EDTRiver Flood WarningBGMBradford10 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.